Apr 4, 2014
Hi Docter, How are you i am fine hope and wish you are fine.
my CD4 counts are 974.
I am frequently skin rashes in the crotches.
recovering with immediately when i apply(Itch guard) Contains (Clotrimazole=Mentol+Boric acid & Zinc Oxide)
But could please kindly tell me why my skin is been giving problems frequently.
Is it because of my physical illness(HIV)if in case that is true what should i do,
am required to go to any specialist or any suggestions for me to investigate with a test.Please help me doctor. --Nani
Response from Dr. Henry
Rashes/skin problems in the groin area are common in the general population and probably more common in HIV+ persons. You dont mention which HIV regimen you are taking though none of the widely used regimens are clearly linked to groin area rashes. Folliculitis, fungal infections, infestations, chemical/contact dermatitis, sweat/heat related rashes all can occur in the groin so a full history and physical examination is often needed to sort through possibilities. Again-often not related to HIV or treatment per se. When I am stumped I refer to a dermatologist for help/advice. KH
Newly diagnosed. Is ANDRO GEL 1.62% safe for me?
HIV Medication and Botox
- Are Herpes A Symptom Of HIV?
- Is Sinus Infection An Early Sign Of HIV?
- Odds Of Contracting HIV Sex With A Prostitute
- Black Spots After Anal Fingering Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.